Aa
Aa
A
A
A
Close
So I am unusually sad today. I know this can be normal and I know it will pass. Just finished 9th week shot last friday...covered in nasty rash from incivek...4 weeks to go and finished incivek. This is my second Tx go..relapsed after Tx was stopped last time...THis time Trace detected at 4 weeks...just wondering how others are feeling and questioning how I can possibly go through this for 48 weeks...feeling like weeping, so I am...hope others are feeling better..Mary
15 Responses
Sort by: Helpful Oldest Newest
1840891 tn?1431547793
Oh, so sorry you're feeling sad! Are you on Incivek? I found that part of tx to be especially hard to handle, and I often wondered whether I would be able to make it through the whole course. Things change a lot, in variable directions, through the different phases of tx, and responding to the different sx isn't fun but at least it helps break up the monotony of having the same old crummy feelings all the time. I found that about a week after finishing the Incivek I had a period of actually feeling not just a little better, but downright great, and it lasted about 2 weeks before beginning to very gradually slip away. I hope you can cheer yourself by looking forward to that phase. Now I'm beginning week 31 out if 48, and I really hope I have another extended "feeling good" break sometime soon. I do find I can give myself a small break of feeling better just by spending some time walking on a gentle trail, admiring wildflowers or watching birds, or puttering in my garden. Give some of those a try. I hope you get cheered up soon!
Helpful - 0
Avatar universal
Since you have treated before you know that Sx come and go.  

One thing about the rash and possible depression they can get out fo control quickly.  You should talk with your doctor, if this is the first day you are sad, you may want to see how you feel tomorrow or the next day, but if it persists more then a few days, I would talk with my doctor.  they can prescribe some Anti Depressants and they work well for most people, sometimes you nail down which AD works best for and the dosage, but you don't have to suffer, the dos can help with that.

for the rash, you should really tell your doc about that, expecially if you are in INC, I seen where that rash can get out of control quickly.  Again they have meds that can help most of time with that, but you need catch it before it gets too bad.

the new treatments for type 1 (is that what you have?) have a much better success rate then the old treatments...give it some time, I'm betting it will end up good for you :).
Helpful - 0
766573 tn?1365166466
Do you mean you were detectable at the four week mark? I was too. I think it was using that COBAS/TaqMan assay combo. Here's what I want to know: why isn't there a "u" after that "q" in TaqMan? (har har)

I know how you feel. I still can't fathom that I have to treat for 48 efing weeks. In the beginning I would get bummed out and sad too. Sometimes I still do. Yes, those things can escalate so is important to not discount those feelings. And yes I am taking a prophylactic antidepressant.

==>Gah! now that I have all the depression disclaimers out of the way the fact is that sometimes we just get bummed out and feel alone and discouraged even when we do all the right things.

You treated, cleared the virus and relapsed. I can't imagine anything more frustrating than finally thinking you can get on with your life only to have the dark cloud of the virus hover over you once again. That is how I see it when I am sad. The worry of not attaining (and staying) UND can be overwhelming.

I just think it helps a lot to talk about how you feel when that happens. Yeah, it is great to have a rescue med for everything but the bottom line is people around us do not really understand what we feel. We look so normal and sometimes we are are old selves and functional. Doing that all the time is a strain though.

This is worth it. You just have to believe all this is going to work out and you are not alone. You did right by posting and I hope you do so when ever you feel like this.
K

Helpful - 0
Avatar universal
thanks..I will allow myself a day of blah and work towards happy..just today..well
it's been 3 days
Helpful - 0
Avatar universal
were you DET at 4 weeks?
Helpful - 0
766573 tn?1365166466
I just re-read your post and thought I would add that when I was taking Incivek weeks 9 and 10 were the most stressful both physically and emotionally. I have never quite figured out why but as I look back I am glad I am on an AD. Week 11 was better but I think it is just because I had something to look forward to:
(1) getting off that funky drug
(2) being UND at week 12

I hope the future days look (and feel) brighter!
Helpful - 0
2004810 tn?1365153611
Working dog just shared this wonderfull song: http://www.mikebenton.org/archives/605
Just listen to it and I hope it gives you some kind of comfort. We all know how you feel, and we're all here for each other. Some of us because they have a lot of knowledge, and others juste being around making our day a littlebit easier. Like this song that Working dog just shared with us.

Wish you the best and sending you a big hug from Norway :)
Helpful - 0
Avatar universal
that really helps..any info helps because I sometimes feel like my thinking is way off...
Helpful - 0
Avatar universal
Thanks for the song Bovary!!!
Helpful - 0
163305 tn?1333668571
"I sometimes feel like my thinking is way off... "

That sounds like interferon talking !
It affects our brains in weird ways. Depression is a common side affect.
Many people go on anti-depressants while on tx. You should write all your symptoms down and tell your doctor.

Good luck.
Helpful - 0
1986676 tn?1329862471
I have been blue at time, but it passes.
As far as I'm concerned treatment is a "worthwhile hell."
It takes a lot to get thru, but there are many people
here who somehow make it to the end and SVR.
They're courage gets me often gives me boost.

Just hang in there one day at a time because you can be in the
dumps on Monday and on the mountain top on Tuesday.
But, if you don't feel better soon talk to your doctor.

I'll be praying your sadness leaves today.

Regards, Reva
Helpful - 0
Avatar universal
thx Reva....I actually feel better today...I am grateful to be able to fight this virus but it can be wearing...thx for your kind words!
Helpful - 0
2114467 tn?1358210256
Hi there, sometimes when I'm frustrated, I say aloud " it's all a test", then I start laughing. This forum really helps in that we are reminded that we are not alone. Sharing both the good and the bad is useful. Today, at this moment, I am sending POSITIVE vibrations, w/ a little reggae twang.
C
Helpful - 0
Avatar universal
somedays I am hilarious on this crazy cocktail...I am outspoken normally..now I am goofy and outspoken...other days not so goffy and that was my sad day...but today I am laughing...you all are awesome and I so appreciate that you get it!!!!!
Mary
Helpful - 0
766573 tn?1365166466
You are in good company then. Not only has my thinking been off but I have also acted on emotion and not in a good way.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis Social Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?